# SDR MWEA98209

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREV REPAIR FOUND AT L1 MAIN CABIN ENTRANCE DOOR FWD UPPER CORNER OF CUTOUT, REPAIR IS NOT PER THE SRM.  REMOVED OLD REPAIR FAB FILLER AND DOUBLER IAW SRM 5305 FIG 26.  INSTALLED FILLER DOUBLER IAW SRM 5130.
